MathSciNet Relay Station
MathSciNet bibliographic data
MR1372814 58G25 (58F11 58G15)
Zelditch, Steven; Zworski, Maciej Ergodicity of eigenfunctions for ergodic billiards. Comm. Math. Phys. 175 (1996), no. 3, 673–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement